# SDR UPS02837851

- Difficulty date: February 28, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: DWG5755530
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT AFT ENTRY DOOR STRUCTURE CRACKED AT LOWER HINGE CUTOUT.  STOP DRILLED CRACK PER SRM 52-2-0 FIG 6.  NDT VERIFIED CRACK TERM PER SPM 06-10-01.001.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 52-2-0 FIG 2.
